Extendability to summable ideals

Paweł Klinga , Andrzej Nowik

Abstract

n/a
Author Paweł Klinga IM
Paweł Klinga,,
- Institute of Mathematics
, Andrzej Nowik IM
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294
Issue year2017
Vol152
No1
Pages150-160
Keywords in EnglishLévy-Steinitz theorem, Riemann's theorem, conditionally convergent series, summable ideal, cardinal characteristic, van der Waerden ideal
DOIDOI:10.1007/s10474-017-0704-8
URL https://link.springer.com/content/pdf/10.1007%2Fs10474-017-0704-8.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 05-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 05-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.583 (2) - 2016=0.509 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back